# SDR UPS97823296

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs1572-1591
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SEAT TRACK FROM FS 1572 TO 1591 RBL 46 WORN BEYOND LIMITS, 4 PLACES.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SECTION FROM FS 1550 TO 1680 IAW SRM 53-2-3, 51-1-20D, 51-1-20.
